MAUDE Adverse Event Report: ST. JUDE MEDICAL MAXIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL MAXIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406253
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product evaluation: the reported event of a leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.The maximum introducer instructions for use (ifu) states that damage to the valve assembly may occur if inner catheter is withdrawn rapidly.
 
Event or Problem Description
When using the 8f maximum hemostasis introducer the hemodynamic valve was leaky.A non-abbott device was used to complete the procedure.Patient's information (e.G.Age, weight, gender, patient's initials) cannot be handled by abbott in absence of patient's written consent as required by the personal data protection national legislation.National legislation prevents the recording of such information.A written consent has not been obtained in this case; therefore, this information is not available.

Brand Name
MAXIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7688121
Report Number3005334138-2018-00205
Device Sequence Number1398349
Product Code DYB
UDI-Device Identifier05414734008402
UDI-Public05414734008402
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K870374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number406253
Device Catalogue Number406253
Device Lot Number6371274
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;